# SDR 9617999612

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK NORMAL ON GEAR SWING.
